Advanced Search
Article Contents
Article Contents

Ergodicity of two particles with attractive interaction

Abstract Related Papers Cited by
  • We study the ergodic properties of a classical two-particle system with square-well pair potential in an interval.
    Mathematics Subject Classification: Primary: 37A60; Secondary: 82B21, 37E05, 11B25.


    \begin{equation} \\ \end{equation}
  • [1]

    V. I. Arnold, Mathematical Methods of Classical Mechanics, Springer, 1989.doi: 10.1007/978-1-4757-2063-1.


    R. J. Baxter, Exactly solved models in statistical mechanics, Academic Press, 1982.


    L. Boltzmann, Vorlesungen Über Gastheorie, Barth, 1896.


    M. Boshernitzan, A condition for minimal interval exchange maps to be uniquely ergodic, Duke Mathematical Journal, 52 (1985), 723-752.doi: 10.1215/S0012-7094-85-05238-X.


    G. R. Brannock and J. K. Percus, Wertheim cluster development of free energy functionals for general nearest-neighbor interactions in $D=1$, The Journal of Chemical Physics, 105 (1996), 614-627.doi: 10.1063/1.471920.


    J. A. Cuesta and C. Tutschka, Overcomplete free energy functional for $D=1$ particle systems with next neighbor interactions, Journal of Statistical Physics, 111 (2003), 1125-1148.doi: 10.1023/A:1023096031180.


    K. F. Herzfeld and M. Goeppert-Mayer, On the states of aggregation, The Journal of Chemical Physics, 2 (1934), 38-45.doi: 10.1063/1.1749355.


    M. Keane, Interval exchange transformations, Mathematische Zeitschrift, 141 (1975), 25-31.doi: 10.1007/BF01236981.


    S. Kerckhoff, H. Masur and J. Smillie, Ergodicity of billiard flows and quadratic differentials, Annals of Mathematics, 124 (1986), 293-311.doi: 10.2307/1971280.


    A. I. Khinchin, Mathematical Foundations of Statistical Mechanics, Dover, 1949.


    H. Masur, Interval exchange transformations and measured foliations, Annals of Mathematics, 115 (1982), 169-200.doi: 10.2307/1971341.


    A. van der Poorten, Fermat's four squares theorem, 2007. Available from: http://maths.mq.edu.au/~alf/SomeRecentPapers/183.pdf.


    D. Ruelle, Statistical Mechanics: Rigorous Results, Benjamin, 1969.


    W. A. Veech, Gauss measures for transformations on the space of interval exchange maps, Annals of Mathematics, 115 (1982), 201-242.doi: 10.2307/1971391.

  • 加载中

Article Metrics

HTML views() PDF downloads(204) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint